# SDR AALA201908299030

- Difficulty date: August 28, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 18,317 hours, 7,087 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: 4R DOOR ASSIST BOTTLE LOW PRESSURE. SERVICED 4R DOOR ASSIST BOTTLE IAW AMM 52-10-00.
